# SDR DALA2014121506528

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 66,545 hours, 29,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND ROW 19 ABC EMERGENCY LIGHT AT SEAT WIRE IS LOOSE FROM CONNECTOR.  SPLICED NEW EMERGENCY LIGHT HOLDER AT SEAT 19ABC.
